Alert archive / Louisiana / Special Weather Statements in 2015

Special Weather Statement, NWS Lake Charles, LA

July 30, 2015Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Jul 30, 2015, 6:21 PM CDT for Vermilion Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2015, 6:21 PM CDT (23:21 UTC)
Expired
Jul 30, 2015, 7:00 PM CDT
In force
39 min
Issued by
NWS Lake Charles, LA

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 106 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1362 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS84 KLCH 302321
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
621 PM CDT THU JUL 30 2015
 
LAZ052-074-310000-
EAST CAMERON LA-VERMILION LA-
621 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND
VERMILION PARISHES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORKED ISLAND...MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...KAPLAN...PECAN ISLAND...FORKED ISLAND...INTRACOASTAL
CITY...FRESHWATER CITY...HENRY AND ESTHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
PONDING ON ROAD SURFACES. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2958 9261 2964 9280 2991 9244 3009 9234
      2993 9202 2978 9203 2972 9215 2976 9213
      2978 9216 2975 9221 2970 9217 2970 9210
      2967 9213 2961 9211 2963 9203 2960 9207
      2959 9204 2958 9204 2953 9228
TIME...MOT...LOC 2319Z 048DEG 31KT 2986 9237 

$$

K. KUYPER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:30 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 30, 3:30 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 PM CDT THU JUL 30 2015

.DISCUSSION...
WX MAP SHOWS FLATTENING RIDGE ALOFT...CENTERED OVER TX THIS
AFTERNOON. FOR OUR REGION...NE FLOW CONTINUES WITH SIGNIFICANT
SUBSIDENCE ASSOCIATED WITH THIS RIDGE. AS EXPECTED...TEMPS SHOT UP
TO 100 BY LUNCHTIME OVER MANY AREAS. BOTH LCH & BPT HAD AT LEAST
101 SO FAR...BREAKING THE DAILY RECORDS. HEAT ADVISORY WELL
VERIFIED WITH THE 109-113 HEAT INDEX VALUES. SOME LOCATIONS HAD
HEAT INDEX VALUES OF 115 AT BPT & 114 AT ESF FOR ONE OBSERVATION.
EVEN COASTAL TEMPS REACHED THE MID/UPPER 90S THIS AFTERNOON. THIS
WAS POSSIBLE WITH THE NE FLOW AT THE SFC AND ALOFT KEEPING THE
SEABREEZE OFFSHORE. SEVERAL RECORDS HAVE BEEN BROKEN ALREADY. SEE
CLIMATE SECTION FOR RECORDS.

WITH THIS HEAT COMES THE BY-PRODUCT OF BREAKING THE CAP...THUNDERSTORMS.
RADAR BEGAN LIGHTING UP AROUND 2 PM...WITH PRETTY GOOD COVERAGE
OVER NE LA...JUST NE OF THE ATCHAFALAYA...AND OVER W LA/SE TX. WITH
THE PREDOMINATE NE FLOW...THESE WILL CONTINUE TO MOVE SW THIS EVENING.
SPC CONTINUES REGION IN MARGINAL RISK...MAINLY FOR DAMAGING WINDS
FROM DOWNBURST POTENTIAL. CURRENT FORECAST HAS 30-40% WITH THE
EMPHASIS OVER SC LA AND THE COASTAL WATERS LATER THIS EVENING.

FOR FRI...THE FRONT IS EXPECTED TO STALL ACROSS THE COASTAL
WATERS...GIVING THE BEST CHANCES OF SHRA/TSRA THERE. SLIGHTLY
DRIER AIR WITH DEWPTS IN THE UPPER 50S POSSIBLE...BUT MAINLY 60S
ALONG AND N OF I-10...WILL LESSEN THE HEAT INDEX VALUES
SOMEWHAT...BUT ACTUAL AIR TEMPS WILL STILL BE IN THE MID/UPPER
90S. MUCH THE SAME EXPECTED BY SAT. BY SUN...THE FRONT EXPECTED TO
WASH OUT...GRADUALLY INCREASING DEWPTS LEADING TO HIGHER
HUMIDITIES...HEAT INDEX VALUES...AND JUST PLAIN HOT AGAIN BY MON-
THU OF NEXT WEEK AS THE UPPER RIDGE RESUMES ITS GRIP OVER OUR
REGION.

DML

&&

.MARINE...
A PREVALENT WEST TO NORTHWEST FLOW IS EXPECTED TODAY AS A WEAK
FRONTAL BOUNDARY SAGS INTO THE REGION. THIS FRONT...COUPLED WITH
INCREASING MOISTURE FROM THE EASTERN GULF...WILL SIGNIFICANTLY
INCREASE THE CHANCES OF SHOWERS AND THUNDERSTORMS TONIGHT INTO
FRIDAY. THE FRONT IS EXPECTED TO STALL NEAR THE COAST...KEEPING
ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE WEEKEND.
ONSHORE FLOW WILL RESUME BY SUNDAY INTO NEXT WEEK AS THE FRONTAL
BOUNDARY WASHES OUT.

DML

&&

.CLIMATE...

HIGHEST MINIMUM RECORDS (SUBJECT FOR REVISION AFTER THUNDERSTORMS):

LOCATION          OLD RECORD      TODAY
----------------------------------------
ALEXANDRIA LA     78 IN 1999        77
BEAUMONT TX       80 IN 2009        78
LAKE CHARLES LA   81 IN 2009        81
LAFAYETTE LA      82 IN 1986        79
NEW IBERIA LA     79 IN 2010        79

RECORD HIGHS SO FAR ACHIEVED TODAY (UP TO AFD ISSUANCE TIME):

LOCATION          OLD RECORD      TODAY
----------------------------------------
ALEXANDRIA LA    104 IN 1930      MISSING DUE TO ASOS OUTAGE
ESLER FIELD LA    NO RECORDS       104
BEAUMONT TX      100 IN 1944       102 R
LAKE CHARLES LA   99 IN 1948       102 R
LAFAYETTE LA      99 IN 1986       100 R
NEW IBERIA LA    100 IN 1948       101 R

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  96  73  97 /  50  10  10  10
LCH  79  96  75  96 /  40  20  10  10
LFT  78  96  74  95 /  50  20  10  10
BPT  79  97  76  96 /  40  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-216-
     259>262.

GM...NONE.
&&

PUBLIC...08
Hazardous weather outlook, Jul 30, 6:10 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
610 AM CDT THU JUL 30 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
311115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
610 AM CDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THIS
AFTERNOON. TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES
ALONG WITH HIGH DEWPOINTS WILL RESULT IN PEAK HEAT INDEX READINGS
OF 106 TO 111 DEGREES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE TODAY. THERE
IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
OUTLOOK AREA. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY SEVERE
WEATHER HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-311115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
610 AM CDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT
AS A WEAK FRONTAL BOUNDARY APPROACHES THE AREA. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS
THE PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
BE POSSIBLE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

13

In the hours before

Special weather statement, Jul 30, 5:04 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 PM CDT THU JUL 30 2015

LAZ027>033-TXZ260-302300-
BEAUREGARD LA-ALLEN LA-ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
VERNON LA-RAPIDES LA-NORTHERN NEWTON TX-
504 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAUREGARD...
VERNON...SOUTHERN RAPIDES...NORTHEASTERN ST. LANDRY...EVANGELINE...
SOUTHWESTERN AVOYELLES...NORTHEASTERN ALLEN PARISHES IN SOUTHWESTERN
LOUISIANA AND NORTHEASTERN NEWTON COUNTIES UNTIL 600 PM CDT...

AT 501 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM
WESTERN VERNON PARISH EAST INTO ST LANDRY PARISH. THESE STORMS ARE
MOVING TO THE SOUTHWEST AROUND 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...OAKDALE...VILLE PLATTE...LEESVILLE...BUNKIE...MAMOU...
OBERLIN...ROSEPINE...GLENMORA...MELVILLE...ANACOCO...CHENEYVILLE...
ELIZABETH...TURKEY CREEK...PALMETTO...MORROW...FORT POLK...BAYOU
CURRENT...SUGARTOWN AND MITTIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3117 9311 3107 9280 3103 9217 3090 9180
      3086 9182 3067 9173 3054 9178 3054 9237
      3063 9291 3083 9323 3095 9351 3127 9354
      3128 9344 3136 9339 3136 9320
TIME...MOT...LOC 2201Z 014DEG 33KT 3086 9255

K. KUYPER
Local storm report, Jul 30, 5:24 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
524 PM CDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 7 SW JOHNSONS BAYOU     29.69N 93.73W
07/30/2015  M40 MPH          GMZ450             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.

&&

MOGGED
Local storm report, Jul 30, 5:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 PM CDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             PICKERING               31.03N 93.27W
07/30/2015  E0.75 INCH       VERNON             LA   BROADCAST MEDIA

            DIME SIZE HAIL VIDEO.

&&

MOGGED
Special weather statement, Jul 30, 6:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT THU JUL 30 2015

LAZ030-031-041>043-052-074-310000-
EAST CAMERON LA-CALCASIEU LA-BEAUREGARD LA-ALLEN LA-ACADIA LA-
VERMILION LA-JEFFERSON DAVIS LA-
607 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALCASIEU...
NORTHEASTERN CAMERON...JEFFERSON DAVIS...NORTHWESTERN VERMILION...
CENTRAL BEAUREGARD...ACADIA AND SOUTHWESTERN ALLEN PARISHES UNTIL 700
PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR ORETTA TO NEAR PINE ISLAND TO NEAR LYONS
POINT...AND MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...CROWLEY...JENNINGS...RAYNE...WELSH...IOWA...LAKE
ARTHUR...KINDER...IOTA...GUEYDAN...MERRYVILLE...MERMENTAU...FENTON...
REEVES...MOSS BLUFF...RAGLEY...SINGER...EVANGELINE...DEQUINCY AND
MORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 9351 3027 9224 2995 9242 3031 9326
      3062 9365
TIME...MOT...LOC 2306Z 049DEG 31KT 3055 9340 3031 9282 3014 9241

K. KUYPER
Local storm report, Jul 30, 6:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
621 PM CDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     PICKERING               31.03N 93.27W
07/30/2015                   VERNON             LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS SEVERAL TREES DOWN ON POWERLINES.
            SEVERAL VEHICLES WITH PASSENGERS UNDER POWERLINES.

&&

MOGGED
Special weather statement, Jul 30, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
621 PM CDT THU JUL 30 2015

LAZ052-074-310000-
EAST CAMERON LA-VERMILION LA-
621 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND
VERMILION PARISHES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORKED ISLAND...MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...KAPLAN...PECAN ISLAND...FORKED ISLAND...INTRACOASTAL
CITY...FRESHWATER CITY...HENRY AND ESTHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
PONDING ON ROAD SURFACES. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2958 9261 2964 9280 2991 9244 3009 9234
      2993 9202 2978 9203 2972 9215 2976 9213
      2978 9216 2975 9221 2970 9217 2970 9210
      2967 9213 2961 9211 2963 9203 2960 9207
      2959 9204 2958 9204 2953 9228
TIME...MOT...LOC 2319Z 048DEG 31KT 2986 9237

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:33 AM CDTHeat AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more14 hr
Jul 30, 3:55 PM CDTSpecial Weather StatementLCHAvoyelles, Rapides65 min
Jul 30, 4:26 PM CDTSpecial Marine WarningLCH64 min
Jul 30, 4:39 PM CDTSpecial Marine WarningLCH36 min
Jul 30, 4:46 PM CDTSpecial Weather StatementLCHCameron44 min
Jul 30, 4:53 PM CDTSpecial Weather StatementLCHSaint Martin52 min
Jul 30, 5:04 PM CDTSpecial Weather StatementLCHAllen, Evangeline, Saint Landry, Vernon56 min
Jul 30, 5:32 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon58 min
Jul 30, 5:42 PM CDTSpecial Marine WarningLCH63 min
Jul 30, 6:07 PM CDTSpecial Weather StatementLCHAcadia, Beauregard, Jefferson Davis53 min
Jul 30, 6:44 PM CDTSpecial Weather StatementLCHCameron61 min
Jul 30, 6:56 PM CDTSpecial Weather StatementLCHCalcasieu49 min
Jul 30, 3:26 PM CDTSpecial Weather StatementLCHJasper34 min
Jul 30, 4:25 PM CDTSpecial Weather StatementLCHOrange35 min
Jul 30, 4:33 PM CDTSpecial Weather StatementLCHJefferson42 min

Nearby

Special Weather Statements in Louisiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.